# SDR FDEA202508041519

- Difficulty date: August 4, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 23,340 hours, 13,604 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Zone 300 Elev
- Component: Elevator, Airbus
- Component part number: A5527605500600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA WATER TRAPPED AREA(110MM*100MM) WERE FOUND AT L/H ELEVATOR TOP SKIN PANEL T/E   NO.30 FASTENER. *COUNTING FASTENER FROM I/B TO O/B* ACCOMPLISHED THE COMPOSITE REPAIR AT L/H ELEVATOR TOP SKIN PANEL T/E NO.30 FASTENER   POSITION. I.A.W A300-600F SRM 55-21-12-201, PARA 5J PAGE 268~274 FIG 212~213. THIS REPAIR   CLASSIFIED AS CAT.A MAJOR PER GMM 6-2-100.
